Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Why am i getting yellow plum color from my mouth ?

my age 48 sometimes getting more yellow plum from mouth then i shoud use azithromycin and paracetamol after five days it will be recover every six months onetime same problem some times i will take whiskey or rum maximum 150 ml with pepsi and soda. no smoking doctr please advise me my age 48 sometimes getting more yellow plum from mouth then i shoud use azithromycin and paracetamol after five days it will be recover every six months onetime same problem some times i will take whiskey or rum maximum 150 ml with pepsi and soda. no smoking doctr please advise me
Asked On : Sun, 2 Jan 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
ENT Specialist 's  Response
Hi,

With your history it appears you are having frequent sinus infections. I would suggest you take steam inhalations, drink plenty of warm water and avoid cold and oily foods as much as possible. Also, avoid frequent use of antibiotics. Any more doubts you are welcome.

Regards
Dr. Naveen Kumar
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor